My books:

My publications:

  1. A.Atkarskaya, A.Kanel-Belov, E.Plotkin, E.Rips, Construction of a quotient ring of Z2F in which a binomial 1+w is invertible using small cancellation methods, “Groups, Algebras, and Identities”, AMS, Contemporary Mathematics, v.726, (2019) Israel Mathematical Conferences Proceedings, p. 1-76. [Download PDF]
  2. N.Gordeev, B.Kunyavskii, E.Plotkin, Word maps, word maps with constants and representation varieties of one-relator groups, Journal of Algebra, v.500, (2018), 390-424  [Download PDF]
  3. N.Gordeev, B.Kunyavskii, E.Plotkin, Word maps on perfect algebraic groups, International Journal of Algebra and Computations, (IJAC), Vol. 28, No. 8 (2018) 1487–1515. [Download PDF]
  4. N.Gordeev, B.Kunyavskii, E.Plotkin, Geometry of word equations in simple algebraic groups over special fields, УМН, 73:5(443) (2018), 3–52; Russian Math. Surveys, 73:5 (2018), 753–796 [Download PDF]
  5. G.Mashevizky, B.Plotkin, E.Plotkin, Action of endomorphism semigroups on definable sets, International Journal of Algebra and Computations, (IJAC), Vol. 28, No. 8 (2018) 1585–1612. [Download PDF]
  6. N.Gordeev, B.Kunyavskii, E.Plotkin, Word maps and word maps with constants on simple algebraic groups, Doklady Akademii Nauk, (Russian), Doklady Mathematics, (English) 471(2) Russian; 94(3) - English (2016), 136-138 Russian, 1-2 English. [Download English PDF] [Download Russian PDF]
  7. E.Aladova, A.Gvaramia, B.Plotkin, E.Plotkin, T.Plotkin, Logically-Geometrical similarity for algebras and models with the same identities, Proceedings of the Institute of Mathematics, National Academy of Sciences, Belarus, 23(2), (2015), 112-123. [Download PDF]
  8. E.Klimenko, B.Kunyavskii, J.Morita, E.Plotkin, Word maps in Kac-Moody settings, Toyama Mathematical Journal, 37, (2015), 25-53. [Download PDF]
  9. B.Plotkin, E.Plotkin, G.Zhitomirski, Type of a point in universal geometry and in model theory, Algebra and Discrete Mathematics, 19(1), (2015), 87-100. [Download PDF]
  10. B.Plotkin, E.Plotkin, Multi-sorted logic and logical geometry: some problems, Demonstratio Mathematica, XLVIII (4) (2015), 578-618. [Download PDF]
  11. E.Aladova, E.Plotkin, T.Plotkin, Isotypeness of Models and Knowledge Bases Equivalence, Mathematics in Computer Science, 7(4) (2013), 421-438. [Download PDF]
  12. A.Kanel-Belov, B.Kunyavskii, E.Plotkin, Word Equations In Simple Groups And Polynomial Equations In Simple Algebras, Vestnik St. Petersburg University: Mathematics, 46(1), (2013), 3-13. [Download PDF]
  13. F.Grunewald, B.Kunyavskii, E.Plotkin, Characterization of solvable groups and solvable radical, International Journal of Algebra and Computation (IJAC), 23(5), (2013), 1011-1062. [Download PDF]
  14. B.Plotkin, E.Aladova, E.Plotkin, Algebraic logic and logically-geometric types in varieties of algebras, Journal of Algebra and its Applications, 12(2), (2013), Paper No. 1250146, 23pp. [Download PDF]
  15. T.Bandman, N.Gordeev, B.Kunyavskii, E.Plotkin, Equations in simple Lie algebras, Journal of Algebra 355 (2012), 67-79. [Download PDF]
  16. N.Gordeev, F.Grunewald, B.Kunyavskii, E.Plotkin, From Thompson to Baer-Suzuki: a sharp characterization of the solvable radical, Journal of Algebra 323(10), (2010), pp 2888-2904. [Download PDF]
  17. N.Gordeev, F.Grunewald, B.Kunyavskii, E.Plotkin, A description of Baer-Suzuki type of the solvable radical of a finite group, J. Pure Appl. Algebra 213, (2009), pp 250-258. [Download PDF]
  18. N.Gordeev, F.Grunewald, B.Kunyavskii, E.Plotkin, Baer-Suzuki theorem for the solvable radical of a finite group, Comptes Rendus Acad. Sci. Paris, Ser I., vol 347, (2009), pp 217-222. [Download PDF]
  19. N.Gordeev, F.Grunewald, B.Kunyavskii, E.Plotkin, A commutator description of the solvable radical of a finite group, GROUPS, GEOMETRY, AND DYNAMICS, EMS journal, V.2(1), (2008), pp 85-120. [Download PDF]
  20. R.Guralnick, E.Plotkin, A.Shalev, Burnside-type problems related to solvability property, International Journal of Algebra and Computation 17, (5/6) (2007), 1033-1048. [Download PDF]
  21. N.Gordeev, F.Grunewald, B.Kunyavskii, E.Plotkin, On the number of conjugates defining the solvable radical of a finite group, Comptes Rendes 343 (6) (2006), 387-392. [Download PDF]
  22. R.Guralnick, B.Kunyavskii, E.Plotkin, A.Shalev, Thompson-like characterizations of the solvable radical, Journal of Algebra 300 (1) (2006), 363-375. [Download PDF]
  23. T.Bandman, M.Borovoi, F.Grunewald, B.Kunyavskii, E.Plotkin, Engel-like characterization of radicals in finite dimensional Lie algebras and finite groups, Manuscripta Mathematica 119(4) (2006), 365-381. [Download PDF]
  24. T.Bandman, F.Grunewald, G.-M.Greuel, B.Kunyavskii, G.Pfister, E.Plotkin, Identities in finite solvable groups and equations in finite simple groups, Compositio Math., 142(3) (2006), 734-764. [Download PDF]
  25. G.Mashevitzky, B.Plotkin, E.Plotkin, Automorphisms of categories of free Lie algebras, Journal of Algebra, 282(2) (2004), 490-512. [Download PDF]
  26. T.Bandman, F.Grunewald, G.-M.Greuel, B.Kunyavskii, G.Pfister, E.Plotkin, Two-variable Identities for Finite Solvable Groups, C.R.Acad.Sci. Paris, Ser. I 337 (2003), 581-586. [Download PDF]
  27. B.Kunyavskii, E.Plotkin, R.Shklyar, A strategy for human-computer study of equations and identities in finite groups, Proc. Latv. Acad. Sciences 57b (2003), no. 3/4, 97-101. [Download PDF]
  28. G.Mashevitzky, B.Plotkin, E.Plotkin, Automorphisms of categories of free algebras of varieties, ERA of Amer. Math. Soc, 8 (2002), 1-10. [Download PDF]
  29. J.Morita, E.Plotkin, Prescribed Gauss decomposition for Kac-Moody groups over fields, Rendiconti Universita di Padova, 106 (2001), 153-163. [Download PDF]
  30. F.Grunewald, B.Kunyavskii, D.Nikolova, E.Plotkin, Two-variable identities in groups and Lie algebras, Journal of Mathematical Sciences 116(1) (2003), 2972-2981. [Download PDF]
    Also published in Zapiski POMI, Russian Avademy of Science 272 (2000), 161-176.
  31. A.Berzinsh, B.Plotkin, E.Plotkin, Algebraic geometry in varieties of algebras with the given algebra of constants, J. of Math. Sciences, Plenum Publ. 102 (2000), no. 3, 4039-4070. [Download PDF]
  32. J.Morita, E.Plotkin, On some Gauss decomposition of a Kac-Moody group, Communications in Algebra, 27 (1999), no. 1, 465-475. [Download PDF]
  33. B.Plotkin, E.Plotkin, A.Tsurkov, Geometrical equivalence of groups, Communications in Algebra, 27 (1999), no. 8, 4015-4025. [Download PDF]
  34. E.Plotkin, On the stability of the K1-functor for Chevaley groups of type E7, Journal of Algebra, 210 (1998), 67-85. [Download PDF]
  35. E.Plotkin, A.Semenov, N.Vavilov, Visual basic representations: An atlas, Int.Journal of Algebra and Computation, 8 (1998), no. 1, 61-95. [Download PDF]
  36. N.Vavilov, E.Plotkin, Chevalley groups over commutative rings, Acta Applicandae Mathematicae, Kluwer, vol 4 (1996), 73-113. [Download PDF]
  37. E.Plotkin, Surjective stabilization for K1-functor for twisted Chevalley groups, Rings and Modules, Limit theorems of the probability theory. - Sankt-Petersburg Univ. Press vol 3 (1993), 86-99.
  38. E.Plotkin, Surjective stabilization for K1-functor for some exceptional Chevalley groups, Zapiski nauch. sem. Leningr. otd. matem. inst. Acad. of Scien. USSR (LOMI) vol 198 (1991), 65-88; J. of Soviet Math. 64 (1993), no. 1, 751-767. [Download PDF]
  39. E.Plotkin, Stability theorems of K1-functor for Chevalley groups, Procedings of International. Conf. "Non-associative Algebras and Relative Topics", World Scientific, Singapore (1991), 203-217.
  40. N.Vavilov, E.Plotkin, A.Stepanov, Calculations in Chevalley groups over commutative ring, Dokl. Acad. Nauk USSR vol 307 (1989), no. 4, 788-791; Soviet Math. Dokl. 40, no. 1, 145-147.
  41. E.Plotkin, Surjective stability for K1-functor for Chevalley groups of normal and twisted types, Uspekhi Math. Nauk vol 44 (1989), no. 2(266), 239-240; Russian Math. Surveys 44 (1989), no. 2, 239-240.
  42. E.Plotkin, Radicals in group automata, Latv. Math. Annual vol 29 (1985), 127-137.
  43. E.Plotkin, Net subgroups of Chevalley groups and stability questions for K1-functor, Dissertation, Leningrad University (1985), 1-117.
    Also published in Abstract of the dissertation, Leningrad (1985), 1-12.
  44. E.Plotkin, Decomposition of Chevalley-Matsumoto type for twisted Chevalley groups, Topological spaces and maps, Latv. Univ. Press (1985), 64-73.
  45. E.Plotkin, On stabilization of K1-functor for Chevalley groups, VINITI issue 7648-84 (1984), 1-34.
  46. E.Plotkin, On net subgroups of twisted Chevalley groups, Latv. Math. Annual vol 28 (1984), 179-193.
  47. E.Plotkin, Multisorted multioperator groups, Algebra and discrete mathematics, Latv. Univ. Press (1984), 96-104.
  48. N.Vavilov, E.Plotkin, Net subgroups of Chevalley groups II, Zapiski nauch. sem. Leningr. otd. matem. inst. Acad. of Scien. USSR (LOMI) vol 114 (1982), 62-76; J. Sov. Math. 27 (1984), 2874-2885.
  49. E.Plotkin, Wreath product and decomposition of finite automata, Latvian Math. Annual vol 26 (1982), 250-263. [Download PDF]
  50. E.Plotkin, On parabolic subgroups in 3D4(R), Zapiski nauch. sem. Leningr. otd. matem. inst.Acad. of Scien. USSR (LOMI) vol 103 (1980), 106-113; J. Sov. Math. 24 (1984), no. 4, 452-458.
  51. N.Vavilov, E.Plotkin, Net subgroups of Chevalley groups I, Zapiski nauch. sem. Leningr. otd. matem. inst. Acad. of Scien. USSR (LOMI) vol 94 (1979), 40-49; J. Sov. Math. vol 19 (1982), no. 1, 1000-1006.
  52. E.Plotkin, On one property of roots system, Zapiski nauch. sem. Leningr. otd. matem. inst. Acad. of Scien. USSR (LOMI) vol 75 (1977), 151-153.